IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Free algebras in varieties of Glivenko MTL-algebras satisfying the equation 2(x^2) = (2x)^2
Autor/es:
CIGNOLI, ROBERTO LEONARDO OSCAR; TORRENS TORRELL, ANTONI
Revista:
STUDIA LOGICA
Editorial:
Springer Verlag
Referencias:
Año: 2006 vol. 83 p. 157 - 157
ISSN:
0039-3215
Resumen:
The aim of this paper is to give a description of the free algebras in some varieties of Glivenko MTL-algebras having the Boolean retraction property.  This  description is given  in terms of weak Boolean products over Cantor spaces. We prove that in some cases the stalks can be  obtained in a constructive way from free kernel DL-algebras, which are the maximal radical of directly indecomposable Glivenko MTL-algebras satisfying the equation  in the title. We include  examples to show how we can  apply the results to describe free algebras in some well known varieties of involutive MTL-algebras and of pseudocomplemented MTL-algebras.